# SDR CHQA201100053

- Difficulty date: March 9, 2011
- Submitted: March 11, 2011
- Operation: Air carrier
- Aircraft: N566RP
- Make and model: Emb EMB-145LR
- Aircraft serial: 145691
- Aircraft time: 20,575 hours, 16,740 cycles
- Engine: Allsn AE3007A
- Engine time: 20,183 hours, 16,767 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 3025103
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, THE RIGHT OVERWING EMERGENCY LIGHT WAS FOUND TO BE INOPERATIVE.  MAINTENANCE REPLACED THE RIGHT OVERWING EMERGENCY LIGHT ASSEMBLY WITH NO FURTHER DEFECTS NOTED.
